Alert archive / Mississippi / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 278, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jun 17, 2016, 7:44 PM CDT for Washington County, Mississippi; Chicot County, Arkansas. It was in force for 76 min. 16 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 17, 2016, 7:44 PM CDT (00:44 UTC)
- Expired
- Jun 17, 2016, 9:00 PM CDT
- In force
- 76 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Chicot County, AR, Washington County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 155 km from the middle of the area, began a volume at 00:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 17, 7:50 PM CDT | TSTM WND DMG | Greenville, MS | MANY DOWNED TREES AND POWERLINES IN THE GREENVILLE CITY LIMITS. |
| Jun 17, 7:50 PM CDT | TSTM WND DMG | Greenville, MS | MANY DOWNED TREES AND POWERLINES IN THE GREENVILLE CITY LIMITS...INCLUDING SOUTH MAIN STREET. |
| Jun 17, 7:55 PM CDT | TSTM WND DMG | Arcola, MS | TREES AND POWERLINES WERE DOWNED IN ARCOLA. |
| Jun 17, 8:05 PM CDT | TSTM WND DMG | 5 E Hollandale, MS | TIN ROOF WAS BLOWN OFF OF A BUILDING AND BLOCKING WATSON ROAD NEAR THE INTERSECTION OF HIGHWAY 12. |
| Jun 17, 8:10 PM CDT | TSTM WND DMG | 2 Se Dermott, AR | TREE AND POWER LINES DOWNED ON AR HWY 208 NEAR DERMOTT |
| Jun 17, 8:20 PM CDT | TSTM WND DMG | 6 Wnw Avon, AR | TREE DOWNED ALONG AR HWY 142 NEAR THE LAKEPORT COMMUNITY |
| Jun 17, 8:25 PM CDT | TSTM WND DMG | 6 S Dermott, AR | SEVERAL TREES DOWNED ALONG AR HWY 922 |
| Jun 17, 8:30 PM CDT | TSTM WND DMG | Lake Village, AR | A TREE HAD FALLEN ON A CAR. THERE WAS A POWER OUTAGE AT THE HOLIDAY INN. |
| Jun 17, 8:50 PM CDT | TSTM WND DMG | 3 W Eudora, AR | TREE DOWNED ALONG AR HWY 8 BETWEEN PICKLE SHED RD AND MARIGOLD RD. |
| Jun 17, 8:50 PM CDT | TSTM WND DMG | Ese Eudora, AR | TREE AND POWERLINES DOWNED ALONG HWY 65 IN EUDORA |
| Jun 17, 8:50 PM CDT | TSTM WND DMG | Eudora, AR | TREE DOWNED ON S MABRY ST |
| Jun 17, 8:50 PM CDT | TSTM WND DMG | N Eudora, AR | TREE DOWNED ACROSS PEEBLES ST IN EUDORA |
| Jun 17, 8:55 PM CDT | TSTM WND DMG | 3 Ese Eudora, AR | NUMEROUS TREES AND POWERLINES DOWN ALONG GRAND LAKE ROAD BETWEEN EUDORA AND GRAND LAKE. SOME HOMES SUSTAINED ROOF DAMAGE. |
| Jun 17, 8:55 PM CDT | TSTM WND DMG | 3 Ese Eudora, AR | TWENTY ONE HOMES RECEIVED MINOR DAMAGE. THREE VEHICLES HAD TREES ON THEM. A BASS BOAT HAD SUNK AS WELL AS A PONTOON BOAT HAD TURNED OVER. NUMEROUS TREES AND POWER LINES WERE BLOWN DOWN ALONG GRAND LAKE ROAD BETWEEN EUDORA AND GRAND LAKE. |
| Jun 17, 8:55 PM CDT | TSTM WND DMG | 4 Ese Eudora, AR | IN THE GRAND LAKE AREA...TREE FELL ON A CAR AND A BOAT WAS PARTIALLY SUNK. |
| Jun 17, 9:00 PM CDT | TSTM WND DMG | 1 Sse Eudora, AR | NUMEROUS TREES AND POWERLINES DOWN ALONG GRAND LAKE ROAD BETWEEN EUDORA AND GRAND LAKE. SOME HOMES SUSTAINED ROOF DAMAGE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 16 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 17, 12:37 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 0.7 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2744 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 1336 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- -17 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
008
WUUS54 KJAN 180044
SVRJAN
ARC017-MSC151-180200-
/O.NEW.KJAN.SV.W.0278.160618T0044Z-160618T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
744 PM CDT FRI JUN 17 2016
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CHICOT COUNTY IN SOUTHEASTERN ARKANSAS...
WASHINGTON COUNTY IN NORTHWESTERN MISSISSIPPI...
* UNTIL 900 PM CDT
* AT 744 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM MCGEHEE TO NEAR GREENVILLE TO NEAR TRIBBETT...MOVING
SOUTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* SEVERE THUNDERSTORMS WILL BE NEAR...
GREENVILLE...LELAND...METCALFE AND TRIBBETT AROUND 750 PM CDT.
WAYSIDE AROUND 800 PM CDT.
AVON AND DARLOVE AROUND 805 PM CDT.
ESTILL AROUND 820 PM CDT.
HOLLANDALE...MURPHY AND MCMILLAN CORNER AROUND 830 PM CDT.
LAKE VILLAGE AROUND 845 PM CDT.
CHICOT JUNCTION AROUND 900 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
ARCOLA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3352 9135 3353 9133 3352 9125 3356 9123
3353 9122 3353 9102 3347 9076 3327 9076
3327 9073 3323 9073 3320 9068 3314 9070
3310 9068 3310 9091 3301 9092 3301 9146
3356 9145 3356 9135
TIME...MOT...LOC 0044Z 334DEG 19KT 3362 9139 3337 9102 3332 9085
HAIL...1.00IN
WIND...60MPH
$$
19What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 4:46 PM CDT, 2 hours 58 minutes earlier.
Area forecast discussion, Jun 17, 4:46 PM CDT, 2 hours 58 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
446 PM CDT FRI JUN 17 2016
...SEVERE STORMS WILL CONTINUE FOR THIS AFTERNOON INTO THIS EVENING
AS WELL AS OPPRESSIVE HEAT WANES TOWARD THE EVENING...
Latest satellite imagery showed the severe cold top complex of
storms moving south in the ArkLaMiss. It was immersed in a very
unstable airmass. On the surface the back door front was making its
way toward my northern counties. Temps across the ArkLaTex were from
the rain cooled lower 80s to the middle 90s. We have been receiving
reports of trees down in some of our warned counties. Hi res models
continue to show the complex moving rapidly through the region and
will exit by early evening via severe thunderstorm watch. The
primary risks will continue to be gusty winds to 70 mph and quarter
sized hail.
For tonight expect the complex to exit the cwa by early evening.
However rain chances will continue through the night as the front
passes through the region through early Saturday. As we push through
the weekend rain chances will continue as a series of weak
disturbances cross the region in the wake of the front to the south.
Meanwhile mid-upper ridging will be building over the region from a
600 dkm high from the plains. Highs will be slightly cooler over the
weekend with highs mainly in the lower 90s Saturday as well as
middle 80s to around 90 Sunday. With slightly lower dewpoints heat
indices will stay below 100 through the weekend./17/
.LONG TERM...Monday through Thursday...The extended portion of the
forecast will be characterized by more seasonable temperatures, with
a couple shots of slightly drier air possible.
Mid level heights will increase as mid level drying continues Monday
into Tuesday, resulting in a continued decrease in rain chances.
This will allow temps to begin to tick back upward through the low
90s to possibly mid 90s in a few spots. By Wednesday into Thursday
we could see a reprise of what we are seeing at the end of this
week. Another shortwave is forecast to round the eastern perimeter
of the mid/upper trough on the nose of an upper jet max extending
from the lower Appalachians back into the Canadian Prairies. This
will likely nudge another backdoor cold front into the region,
bringing increased rain chances over the middle portion of the week.
This could also result in a similar influx of drier air over much of
the area by the end of the week. /DL/17/
&&
.AVIATION...VFR conditions will prevail for much of the TAF period.
The focus for restricted conditions will be on the timing of storms.
These should be moving SSE quickly and the duration of restrictions
should be small. However, gusty winds to 40kts or higher will be
possible. Outside of storms, VFR conditions are expected. There may
be some small window of MVFR vis conditions in the 10-13z
timeframe for locations that see more rain. /CME/
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 74 92 72 88 / 32 27 19 23
Meridian 73 94 72 90 / 33 31 21 11
Vicksburg 74 92 73 89 / 35 25 17 31
Hattiesburg 75 91 73 87 / 34 43 33 36
Natchez 74 91 73 86 / 30 33 27 46
Greenville 74 92 74 89 / 26 15 6 14
Greenwood 72 92 73 89 / 21 15 7 10
&&
.JAN Watches/Warnings/Advisories...
MS...Heat Advisory until 7 PM CDT this evening for MSZ018-019-025>066-
072>074.
LA...Heat Advisory until 7 PM CDT this evening for LAZ007>009-015-016-
023>026.
AR...Heat Advisory until 7 PM CDT this evening for ARZ074-075.
&&
17/CME/BB/DLHazardous weather outlook, Jun 17, 5:51 PM CDT, 1 hour 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 551 PM CDT FRI JUN 17 2016 ARZ074-LAZ007>009-015-016-023>026-MSZ053-059>062-182300- ASHLEY-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-MADISON LA- FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-CLAIBORNE-JEFFERSON-ADAMS- FRANKLIN MS-LINCOLN- 551 PM CDT FRI JUN 17 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...SOUTH CENTRAL MISSISSIPPI...AND SOUTHWEST MISSISSIPPI. .DAY ONE...TONIGHT AND SATURDAY SEVERE THUNDERSTORMS THREAT...LIMITED TIMING...TONIGHT A FEW SEVERE THUNDERSTORMS WILL BE POSSIBLE FROM LATE AFTERNOON INTO EARLY EVENING. DAMAGING WINDS ARE THE PRIMARY THREAT. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TONIGHT. ARZ075-MSZ018-019-025>027-034>036-040>043-047>050-054>057-063>066- 072>074-182300- CHICOT-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL-WASHINGTON- HUMPHREYS-HOLMES-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-WARREN-HINDS- RANKIN-SCOTT-COPIAH-SIMPSON-SMITH-JASPER-LAWRENCE-JEFFERSON DAVIS- COVINGTON-JONES-MARION-LAMAR-FORREST- 551 PM CDT FRI JUN 17 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...CENTRAL MISSISSIPPI...EAST CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...NORTHWEST MISSISSIPPI...SOUTH CENTRAL MISSISSIPPI...SOUTHEAST MISSISSIPPI...AND WEST CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND SATURDAY SEVERE THUNDERSTORMS THREAT...ELEVATED TIMING...TONIGHT SEVERE THUNDERSTORMS ARE EXPECTED THIS AFTERNOON INTO PORTIONS OF THIS EVENING. STORMS WILL MOVE SOUTH SOUTHEAST OUT OF NORTHERN MISSISSIPPI. DAMAGING WINDS UP TO 70 MPH AND QUARTER SIZED HAIL ARE THE PRIMARY THREAT. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=2) .DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TONIGHT. MSZ028>033-037>039-044>046-051-052-058-182300- MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-ATTALA-WINSTON- NOXUBEE-LEAKE-NESHOBA-KEMPER-NEWTON-LAUDERDALE-CLARKE- 551 PM CDT FRI JUN 17 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MISSISSIPPI...EAST CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...AND NORTHEAST MISSISSIPPI. .DAY ONE...TONIGHT AND SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT THURSDAY. CME && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE NWS JAN TROPICAL PAGE... WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL NATIONAL HURRICANE CENTER HOME PAGE... WWW.NHC.NOAA.GOV/ FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/NWSJACKSONMS FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... STORM PREDICTION CENTER (SPC)... WWW.SPC.NOAA.GOV/ SPC...MESO ANALYSIS... WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/# SPC...DAY 1 THROUGH 3 OUTLOOKS... WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/ SPC...STORM REPORTS... WWW.SPC.NOAA.GOV/CLIMO/ NWS JAN CURRENT SVR/TOR WATCHES... WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Local storm report, Jun 17, 7:31 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
731 PM CDT FRI JUN 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM TSTM WND DMG SCHLATER 33.64N 90.35W
06/17/2016 LEFLORE MS LAW ENFORCEMENT
TREE AND POWER LINE DOWN ON CO RD 515
0637 PM TSTM WND DMG 3 N ITTA BENA 33.54N 90.32W
06/17/2016 LEFLORE MS LAW ENFORCEMENT
TREE DOWN ON CO RD 539
0642 PM TSTM WND DMG ITTA BENA 33.50N 90.32W
06/17/2016 LEFLORE MS LAW ENFORCEMENT
TREES AND LINE DOWN IN TOWN
&&
CMELocal storm report, Jun 17, 7:33 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
733 PM CDT FRI JUN 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0604 PM TSTM WND DMG 5 ENE BRANDON 32.30N 89.92W
06/17/2016 RANKIN MS LAW ENFORCEMENT
TREE DOWN IN THE 300 BLOCK OF ANDREW CHAPEL ROAD.
&&
DCOXSpecial weather statement, Jun 17, 7:34 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
734 PM CDT FRI JUN 17 2016
MSZ054-055-180100-
SIMPSON MS-COPIAH MS-
734 PM CDT FRI JUN 17 2016
...A STRONG THUNDERSTORM WILL AFFECT EASTERN COPIAH AND WESTERN
SIMPSON COUNTIES UNTIL 800 PM CDT...
AT 732 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR HOPEWELL...OR 11 MILES SOUTHWEST OF STAR...MOVING SOUTHEAST AT
20 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
UNION AROUND 755 PM CDT.
PINOLA...ROCKPORT AND SHIVERS AROUND 800 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE GEORGETOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
CENTRAL MISSISSIPPI.
LAT...LON 3205 9035 3205 9009 3177 8987 3176 9013
3173 9019 3173 9021
TIME...MOT...LOC 0032Z 328DEG 17KT 3196 9015
19Local storm report, Jun 17, 7:35 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
735 PM CDT FRI JUN 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM HAIL 5 WNW MCLAURIN 31.20N 89.30W
06/16/2016 E1.75 INCH FORREST MS EMERGENCY MNGR
REPORT OF QUARTER SIZE HAIL WITH A FEW GOLF BALLS MIXING
IN.
&&
DCOXLocal storm report, Jun 17, 7:39 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
739 PM CDT FRI JUN 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0617 PM TSTM WND DMG CLEVELAND 33.74N 90.73W
06/17/2016 BOLIVAR MS LAW ENFORCEMENT
TREE DOWN ACROSS BELL ST
&&
CMELocal storm report, Jun 17, 7:41 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
741 PM CDT FRI JUN 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM TSTM WND DMG CRUGER 33.32N 90.23W
06/17/2016 HOLMES MS LAW ENFORCEMENT
WIDESPREAD POWERLINES AND TREES BLOWN AROUND MAINLY THE
WESTERN PART OF THE COUNTY.
&&
17The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 7:01 PM CDT | Special Weather Statement | JAN | Carroll | 44 min |
| Jun 17, 7:17 PM CDT | Severe Thunderstorm Warning | JAN | Forrest, Lamar | 43 min |
| Jun 17, 7:19 PM CDT | Severe Thunderstorm Warning | JAN | Holmes, Humphreys, Issaquena, Sharkey, Yazoo | 71 min |
| Jun 17, 7:34 PM CDT | Special Weather Statement | JAN | Simpson | 26 min |
| Jun 17, 7:38 PM CDT | Severe Thunderstorm Warning | JAN | Madison, Yazoo | 55 min |
| Jun 17, 8:09 PM CDT | Special Weather Statement | JAN | Hinds, Rankin | 66 min |
| Jun 17, 8:56 PM CDT | Special Weather Statement | JAN | Copiah, Simpson, Smith | 49 min |
| Jun 17, 8:56 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Washington | 51 min |
| Jun 18, 7:17 AM CDT | Special Weather Statement | JAN | Jefferson | 28 min |
| Jun 18, 8:18 AM CDT | Special Weather Statement | JAN | Franklin | 42 min |
| Jun 18, 4:51 PM CDT | Special Weather Statement | JAN | Lamar | 24 min |
| Jun 18, 5:47 PM CDT | Special Weather Statement | JAN | Lamar | 28 min |
| Jun 17, 8:29 PM CDT | Special Weather Statement | JAN | Ashley | 61 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2016Severe Thunderstorm Warnings in Arkansas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.